# SDR COEA2016010551801

- Difficulty date: January 5, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 35,102 hours, 39,128 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: S53174000200
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  FWD SIDE OF FWD PRESS BULKHEAD IS DENTED AT UPPER LT PORTION OF BULKHEAD NEAR RADOME LATCH.  REPAIR IAW SRAS CE 437 16 10002 DATED 2 25 16.
